# SDR SWAA2022021604897

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 654A00041073
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** L1 DOOR SILL PLATE ASSEMBLY HAS CORROSION ON CORD STA 294 - 344; WL 208; LBL 60 TO 65 / L-1 DOOR LOWER SILL CHORD PN: 654A0004-1073 REMOVED AND REPLACED I/A/W B737 SRM 51-40-02 PARA 4;5;7; DRW 141A8110 SH 3;5;9 DRW 141A5220 SH 1. EWIS PROTECTION APPLIED AND REMOVED I/A/W B737 AMM 20-60-07- CIC APPLIED I/A/W B737 AMM 21-21-91 PARA 3. LOCATION: L-1 DOOR SILL PLATE STA. 294-344 WL 208; LBL 60 TO 65 57256U 08/08/18 L1 DOOR SILL FOUND TO BE OUT OF LIMITS IAW SRM 53-10-05-1A-1 56415R 8/8/18
